JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Generalized Integral Operator Based on Salagean Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.359-366
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.359
 Title & Authors
On Generalized Integral Operator Based on Salagean Operator
Al-Kharsani, Huda Abdullah;
  PDF(new window)
 Abstract
Let A(p) be the class of functions $f\;:\;z^p\;+\;\sum\limits_{j
 Keywords
convolution;integral operator;functions with positive real part;convex functions;
 Language
English
 Cited by
 References
1.
M. Acu, A preserving property of the generalized Bernardi integral operator, General Mathematics, 12(3)(2004), 67-71.

2.
M. K. Aouf and B. A. Al-amri, On certain fractional operators for certain subclasses of prestarlike functions defined by Salagean operator, Journal of Fractional Calculus, 22(2002), 47-56.

3.
K. Inayat Noor, On subclasses of close-to-convex functions of higher order, Internal. J. Math. Sc., 15(1992), 279-290. crossref(new window)

4.
K. S. Padmanabhan and R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math., 31(1975), 311-323.

5.
S. Ponnusamy, Differential subordination and Bazievic functions, preprint.

6.
G. Salagean, Subclasses of univalent functions, Complex Analysis, Fifth Roumanian-Finish Seminar, Lecture Notes in Mathematics, 1013, Springer-Verlag, 1983, 362-372. crossref(new window)

7.
R. Singh and S. Sing, Convolution properties of a class of starlike functions, Proc. Amer. Math. Soc., 106(1989), 145-152. crossref(new window)